# SDR SWAA2021092814026

- Difficulty date: September 1, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO NET ATTACH POINT AT BS 847 + 1 - 847 + 4,  RBL 14; WL 156.  REMOVED CORROSION ON NET ATTACH POINT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, AND  DWG 146A7501.   REPLACED ON CUSTOMER CARD TTG8Q006CQC4.
